CSpace  > 数学所
ON THE EXISTENCE OF INVARIANT TORI IN NON-CONSERVATIVE DYNAMICAL SYSTEMS WITH DEGENERACY AND FINITE DIFFERENTIABILITY
Li, Xuemei1; Shang, Zaijiu2
2019-07-01
Source PublicationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
ISSN1078-0947
Volume39Issue:7Pages:4225-4257
AbstractIn this paper, we establish a KAM-theorem about the existence of invariant tori in non-conservative dynamical systems with finitely differentiable vector fields and multiple degeneracies under the assumption that the integrable part is finitely differentiable with respect to parameters, instead of the usual assumption of analyticity. We prove these results by constructing approximation and inverse approximation lemmas in which all functions are finitely differentiable in parameters.
KeywordInvariant torus small frequency degeneracy finite differentiability
DOI10.3934/dcds.2019171
Language英语
Funding ProjectNNSF of China[11371132] ; NNSF of China[11671392]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000464312800023
PublisherAMER INST MATHEMATICAL SCIENCES-AIMS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34474
Collection数学所
Corresponding AuthorLi, Xuemei
Affiliation1.Hunan Normal Univ, Dept Math, Key Lab High Performance Comp & Stochast Informat, Changsha 410081, Hunan, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Chinese Acad Sci, HLM,Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Li, Xuemei,Shang, Zaijiu. ON THE EXISTENCE OF INVARIANT TORI IN NON-CONSERVATIVE DYNAMICAL SYSTEMS WITH DEGENERACY AND FINITE DIFFERENTIABILITY[J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2019,39(7):4225-4257.
APA Li, Xuemei,&Shang, Zaijiu.(2019).ON THE EXISTENCE OF INVARIANT TORI IN NON-CONSERVATIVE DYNAMICAL SYSTEMS WITH DEGENERACY AND FINITE DIFFERENTIABILITY.DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,39(7),4225-4257.
MLA Li, Xuemei,et al."ON THE EXISTENCE OF INVARIANT TORI IN NON-CONSERVATIVE DYNAMICAL SYSTEMS WITH DEGENERACY AND FINITE DIFFERENTIABILITY".DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39.7(2019):4225-4257.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Xuemei]'s Articles
[Shang, Zaijiu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Xuemei]'s Articles
[Shang, Zaijiu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Xuemei]'s Articles
[Shang, Zaijiu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.